MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Improper Flow or Infusion (2954)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that customer was hospitalized due to high blood glucose on (b)(6) 2020 with blood glucose of 219 mg/dl.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with injections.Customer stated they contact their health care professional regarding high blood glucose.Based on customer report customer did allege insulin pump was under delivering.Customer stated reservoir had air bubbles noticed during therapy.The insulin pump will and reservoir will not be returned for analysis.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10217114
Report Number2032227-2020-139747
Device Sequence Number11363904
Product Code FRN
UDI-Device Identifier00643169771437
UDI-Public(01)00643169771437(17)221110(10)HG3U0Z3
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/10/2022
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG3U0Z3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED INF SET.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient Weight67